MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedure, the balloon that was used with the bronchofibervideoscope fell inside the patient.The balloon was successfully retrieved.The procedure was then completed with a similar device.There were no further reports of patient harm.This report is 1 of 2 devices, for the balloon.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key50058672
Report Number2429304-2026-00104
Device Sequence Number10656732
Product Code PSV
UDI-Device Identifier04953170463938
UDI-Public04953170463938
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/28/2026
Report Date (Section F) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Device Lot Number63K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2026
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer07/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-UC190F ULTRASOUND BRONCHOFIBERVIDEOSCOPE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/28/2026